DOI QR코드

DOI QR Code

POSITIVE SOLUTIONS OF BOUNDARY VALUE PROBLEMS FOR p-LAPLACIAN WITH SIGN-CHANGING NONLINEAR TERMS

  • Li, Xiangfeng ;
  • Xu, Wanyin
  • Published : 2010.03.31

Abstract

By using the fixed point index theory, we investigate the existence of at least two positive solutions for p-Laplace equation with sign-changing nonlinear terms $(\varphi_p(u'))'+a(t)f(t,u(t),u'(t))=0$, subject to some boundary conditions. As an application, we also give an example to illustrate our results.

Keywords

p-Laplace equation;positive solution;boundary value problem;fixed point index theory

References

  1. R. P. Agarwal, D. O'Regan, and J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 1999.
  2. X. Du and Z. Zhao, On existence theorems of positive solutions to nonlinear singular differential equations, Appl. Math. Comput. 190 (2007), no. 1, 542–552. https://doi.org/10.1016/j.amc.2007.01.073
  3. X. He, Double positive solutions of a three-point boundary value problem for the onedimensional p-Laplacian, Appl. Math. Lett. 17 (2004), no. 8, 867–873. https://doi.org/10.1016/j.aml.2004.03.001
  4. J. Li and J. Shen, Existence of three positive solutions for boundary value problems with p-Laplacian, J. Math. Anal. Appl. 311 (2005), no. 2, 457–465. https://doi.org/10.1016/j.jmaa.2005.02.054
  5. S. Li and Y. Sun, Nontrivial solution of a nonlinear second-order three-point boundary value problem, Appl. Math. J. Chinese Univ. Ser. B 22 (2007), no. 1, 37–47. https://doi.org/10.1007/s11766-007-0006-y
  6. X. Li, Multiple positive solutions for some four-point boundary value problems with p-Laplacian, Appl. Math. Comput. 202 (2008), no. 1, 413–426. https://doi.org/10.1016/j.amc.2008.02.006
  7. Y. Li, Positive solutions of second-order boundary value problems with sign-changing nonlinear terms, J. Math. Anal. Appl. 282 (2003), no. 1, 232–240. https://doi.org/10.1016/S0022-247X(03)00141-0
  8. B. Liu, Positive solutions of three-point boundary value problems for the one-dimensional p-Laplacian with infinitely many singularities, Appl. Math. Lett. 17 (2004), no. 6, 655–661. https://doi.org/10.1016/S0893-9659(04)90100-0
  9. Y. Liu and W. Ge, Multiple positive solutions to a three-point boundary value problem with p-Laplacian, J. Math. Anal. Appl. 277 (2003), no. 1, 293–302. https://doi.org/10.1016/S0022-247X(02)00557-7
  10. H. Lu, D. O’Regan, and R. P. Agarwal, Positive solutions for singular p-Laplacian equations with sign changing nonlinearities using inequality theory, Appl. Math. Comput. 165 (2005), no. 3, 587–597. https://doi.org/10.1016/j.amc.2004.04.068
  11. D. Ma and W. Ge, Existence and iteration of positive pseudo-symmetric solutions for a three-point second-order p-Laplacian BVP, Appl. Math. Lett. 20 (2007), no. 12, 1244– 1249. https://doi.org/10.1016/j.aml.2006.05.025
  12. D. Ma, J. Han, and X. Chen, Positive solution of three-point boundary value problem for the one-dimensional p-Laplacian with singularities, J. Math. Anal. Appl. 324 (2006), no. 1, 118–133. https://doi.org/10.1016/j.jmaa.2005.11.063
  13. B. Sun and W. Ge, Successive iteration and positive pseudo-symmetric solutions for a three-point second-order p-Laplacian boundary value problems, Appl. Math. Comput. 188 (2007), no. 2, 1772–1779. https://doi.org/10.1016/j.amc.2006.11.040
  14. H. Su, Z. Wei, and B. Wang, The existence of positive solutions for a nonlinear fourpoint singular boundary value problem with a p-Laplacian operator, Nonlinear Anal. 66 (2007), no. 10, 2204–2217. https://doi.org/10.1016/j.na.2006.03.009